# SDR CA080124014

- Difficulty date: January 11, 2008
- Submitted: February 15, 2008
- Operation: General aviation
- Engine: Cont O200A
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Guide
- Part number: 628309
- Condition: Undersize
- Location: Cylinder
- Part time: 188 hours
- Component: Cylinder, Cont, 655483A11
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) EXHAUST VALVE GUIDES FOUND TO BE 0.002 INCH SMALLER THAN THEY SHOULD BE AFTER 2 CYLINDERS WERE SENT IN FOR REPAIR DUE TO STUCK EXHAUST VALVES. (TC NR 20080124014)
